# SDR VNAA0403003

- Difficulty date: January 3, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 21,271 hours, 18,684 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW REPORTED A BURNED OUT LEFT HAND LANDING GEAR INDICATION.  FLIGHT 2439 LANDED WITH NO FURTHER INCIDENTS.  OUTSTATION MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND LANDING GEAR INDICATION BULB IN ACCORDANCE WITH 31-14-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
